# SDR ASOA2013052903687

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CORRODED CENTER SECTION. REMOVED, FABRICATED AND REPLACED LT/RT BEAM SECTIONS, BEAM SPLICE DOUBLERS BEAM BACK-UP ANGLES (LT/RT FWD OF FS 280 LT/RT TI DOUBLERS IAW SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01, 51-42-21-0001-001-A01, 51-42-22-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
